Addendum to the paper “Generalizations to monotonicity for uniform convergence of double sine integrals over $\overline{\mathbb R}{}^2_+$” (Studia Math. 201 (2010), 287–304)

Volume 212 / 2012

Péter Kórus, Ferenc Móricz Studia Mathematica 212 (2012), 285-286 MSC: Primary 26A46, 26B30, 40A10; Secondary 42A32, 42B99. DOI: 10.4064/sm212-3-5

Authors

  • Péter KórusBolyai Institute
    University of Szeged
    Aradi vértanúk tere 1
    Szeged 6720, Hungary
    e-mail
  • Ferenc MóriczBolyai Institute
    University of Szeged
    Aradi vértanúk tere 1
    Szeged 6720, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image